American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 67 found      Go to page: 1 2 3

[1] L. C. Hoehn. An uncountable family of copies of a non-chainable tree-like continuum in the plane. Proc. Amer. Math. Soc. 141 (2013) 2543-2556.
Abstract, references, and article information
View Article: PDF

[2] Taras Banakh and Magdalena Nowak. A 1-dimensional Peano continuum which is not an IFS attractor. Proc. Amer. Math. Soc. 141 (2013) 931-935.
Abstract, references, and article information
View Article: PDF

[3] Krystyna Kuperberg and Kevin Gammon. A short proof of nonhomogeneity of the pseudo-circle. Proc. Amer. Math. Soc. 137 (2009) 1149-1152. MR 2457457.
Abstract, references, and article information
View Article: PDF

[4] Enhui Shi and Binyong Sun. Fixed point properties of nilpotent group actions on 1-arcwise connected continua. Proc. Amer. Math. Soc. 137 (2009) 771-775. MR 2448600.
Abstract, references, and article information
View Article: PDF

[5] Hisao Kato and Christopher G. Mouron. Hereditarily indecomposable compacta do not admit expansive homeomorphisms. Proc. Amer. Math. Soc. 136 (2008) 3689-3696. MR 2415056.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Daria Michalik. Embeddings of $n$-dimensional separable metric spaces into the product of Sierpinski curves. Proc. Amer. Math. Soc. 135 (2007) 2661-2664. MR 2302589.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Janusz J. Charatonik and Janusz R. Prajs. On lifting properties for confluent mappings. Proc. Amer. Math. Soc. 133 (2005) 577-585. MR 2093082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Janusz J. Charatonik and Pawel Krupski. Dendrites and light mappings. Proc. Amer. Math. Soc. 132 (2004) 1211-1217. MR 2045440.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] James T. Rogers Jr.. Higher dimensional aposyndetic decompositions. Proc. Amer. Math. Soc. 131 (2003) 3285-3288. MR 1992870.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Christopher Mouron. Tree-like continua do not admit expansive homeomorphisms. Proc. Amer. Math. Soc. 130 (2002) 3409-3413. MR 1913021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Kazuhiro Kawamura. Actions of finitely generated groups on the universal Menger curve. Proc. Amer. Math. Soc. 130 (2002) 609-611. MR 1862145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Janusz J. Charatonik, Wlodzimierz J. Charatonik and Alejandro Illanes. Openness of induced projections. Proc. Amer. Math. Soc. 128 (2000) 3711-3714. MR 1707141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Janusz R. Prajs. A continuous decomposition of the Menger curve into pseudo-arcs. Proc. Amer. Math. Soc. 128 (2000) 2487-2491. MR 1707009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Hisao Kato and Xiangdong Ye. On Burgess's theorem and related problems. Proc. Amer. Math. Soc. 128 (2000) 2501-2506. MR 1653402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Janusz J. Charatonik, Wlodzimierz J. Charatonik and Pawel Krupski. Dendrites and light open mappings. Proc. Amer. Math. Soc. 128 (2000) 1839-1843. MR 1787331.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] M. Levin and E. D. Tymchatyn. On the dimension of almost $n$-dimensional spaces. Proc. Amer. Math. Soc. 127 (1999) 2793-2795. MR 1600109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Janusz R. Prajs. On complete metric spaces containing the Sierpinski curve. Proc. Amer. Math. Soc. 126 (1998) 3743-3747. MR 1458258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] S. Purisch. Van Douwen's problem on 0-dimensional images of ordered compacta. Proc. Amer. Math. Soc. 126 (1998) 269-271. MR 1452823.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Janusz J. Charatonik and Wlodzimierz J. Charatonik. Open mappings increasing order. Proc. Amer. Math. Soc. 125 (1997) 3725-3733. MR 1422853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Dusan Repovs, Arkadij B. Skopenkov and Evgenij V. Scepin. $C^1$-homogeneous compacta in $\mathbb{R}^n$ are $C^1$-submanifolds of $\mathbb{R}^n$ . Proc. Amer. Math. Soc. 124 (1996) 1219-1226. MR 1301046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Alan Dow and Klaas Pieter Hart. Cut points in \v Cech-Stone remainders . Proc. Amer. Math. Soc. 123 (1995) 909-917. MR 1216810.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Piotr Minc. On weakly chainable inverse limits with simplicial bonding maps . Proc. Amer. Math. Soc. 119 (1993) 281-289. MR 1172961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Víctor Neumann Lara and Isabel Puga-Espinosa. Shore points and dendrites . Proc. Amer. Math. Soc. 118 (1993) 939-942. MR 1137230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Sarah E. Holte. An order-theoretic characterization of Peano continua . Proc. Amer. Math. Soc. 115 (1992) 1119-1127. MR 1086330.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] J. C. Mayer, L. K. Mohler, L. G. Oversteegen and E. D. Tymchatyn. Characterization of separable metric ${\bf R}$-trees . Proc. Amer. Math. Soc. 115 (1992) 257-264. MR 1124147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] L. D. Loveland and S. M. Loveland. Equidistant sets in plane triodic continua . Proc. Amer. Math. Soc. 115 (1992) 553-562. MR 1120508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Paweł Krupski and James T. Rogers. Finitely cyclic homogeneous continua . Proc. Amer. Math. Soc. 113 (1991) 1173-1177. MR 1062393.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] L. E. Ward. Another characterization of trees . Proc. Amer. Math. Soc. 112 (1991) 231-233. MR 1039538.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] J. M. Aarts and R. J. Fokkink. The classification of solenoids . Proc. Amer. Math. Soc. 111 (1991) 1161-1163. MR 1042260.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] L. D. Loveland. No continuum in $E\sp 2$ has the TMP. I. Arcs and spheres . Proc. Amer. Math. Soc. 110 (1990) 1119-1128. MR 1027099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 67 found      Go to page: 1 2 3